Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Instantons on the exceptional holonomy manifolds of Bryant and Salamon

Full text
Clarke, Andrew [1]
Total Authors: 1
[1] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941909 Rio De Janeiro - Brazil
Total Affiliations: 1
Document type: Journal article
Source: JOURNAL OF GEOMETRY AND PHYSICS; v. 82, p. 84-97, AUG 2014.
Web of Science Citations: 9

We give a construction of G(2) and Spin(7) instantons on exceptional holonomy manifolds constructed by Bryant and Salamon, by using an ansatz of spherical symmetry coming from the manifolds being the total spaces of rank-4 vector bundles. In the G(2) case, we show that, in the asymptotically conical model, the connections are asymptotic to Hermitian Yang Mills connections on the nearly Kahler S-3 x S-3. (C) 2014 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 11/07363-6 - Rigidity in symmetric spaces
Grantee:Andrew James Clarke
Support type: Scholarships in Brazil - Post-Doctorate